Losing weight after yasmin

Common Questions and Answers about Losing weight after yasmin

losing-weight

Avatar n tn Yes. Metformin helps you to lose weight. BUT....you need to stay on a diet to help this out. I too take metformin 500mg 2x a day and Yasmin. Been on both since 9/14/08, and have lost close to 60lbs. Try staying away from all sugary snacks and drinks. No soda, stick with water and ice tea (no sugar) or seltzer with lemon or lime. Eat lots of fruits and veggies during the day. I stick to 5 meals a day, 2 snacks and 3 meals (sometimes its 3 snacks).
Avatar n tn i took yasmin for nearly one year then stopped(my periods were regular while taking yasmin), got pregnant after 2months of stopping yasmin, but unfortunately it was ectopic and so i lost it. i would advice you to be careful once you stop yasmin. Also i was taking caltrate(vitaminD+calcium) tablets once a day.
Avatar f tn what is the side affect of polycystic ovaries after treatment? weight gain possible after treatment?
Avatar n tn Have you had your blood sugar checked? Gastroenterology can be a symptom of hyperglycemia (diabetes) as well as losing weight, fatigue, loss of appetite and constipation.
Avatar m tn i was int he hospital in 2007 with ivs and cat skans cause the doctors couldnt figure out what is wrong with me in 2008 i stoped all meds cuzi found out i was pregnant! i had a misscariiage and lost alll my weight!!! i believe yasmin if u stop taken it u most likely will gain weight cuz that pill will cause u to eat alot while on it... and it did for me!! so if anything watch ur weight and what u eat!!!
1313343 tn?1274833215 i was on it and had alot and i mean ALOT of stomach issues since i have been off it after my miscarriage i stopped getting stomach issues!! yasmin is known to cause issues with organs!! its been on the news and in the newspapers along with being on the internet!! i left a post awhile ago about this pill!! i was in the hospital with IVs and everything and no one could figure out what was wrong with me and since i stoped that pill i have been better!! rite now im in the middle of sueing yasmin!!!
Avatar n tn I have recently been prescribed Yasmin for period cramps. A year ago I came off Micrognon 30 as it was causing distress on my body and emotions. I have only taken the pill for 2 weeks today, but I am getting a bit concerned as I am still on my period. It's not a heavy flow but there are dark red clots (which vary in size and colour). I have thought about seeing my GP but maybe it's my body adjusting with the pill and I need a few months to see if it's a problem for concern or not.
Avatar f tn I would say to try the pill out for a few months, like 3 UNLESS your symptoms get worse. The body needs time to adjust to any bcp and 3 months is the normal. I'm on Yasmin too and never had any problems with it. Yasmin is one of the top bcp that is given to woman with pcos because most woman can tolerate it better then other bcp. The only thing I've found while taking Yasmin (and I think this goes for ALL bcp) it raises my blood pressure a little.
5121963 tn?1363905257 After these 5 years I had a punctuation done, because one of the cysts became bigger and after that I was on ZOLADEX shots for six months (in a condition of menopause - awful side effects!!!). After that I started with Yasmin again and stopped after one years in order to TTC. After I stopped with Yasmin, my endo condition became worse, the cysts were rapidly growing and the painful and awful periods are back.
Avatar n tn I too am on Yasmin, but never had any problems while taking them. I was told that Yasmin bc is the best choice given to those with acne problems and pcos. It's a mild dose of bc. Try to give yourself 3 months to regulate it in your body. Consult your doctor if you have serious side affects. Are you taking any other meds for your pcos? I'm also on Metformin for weight issues. I started my journey in September 2008 at 333lbs and I am now at 272lbs.
Avatar n tn I have been in menopause since I was 23 yr old, now i am 29. I still don't have the swing of it. I was given "yasmin" to help me with my menopause. I am balding and losing so much hair its scary. It is now noticeable and I don't know what to do! I am always tired, depressed and my skin is starting to droop. I would be perfectly fine with aging naturally at the appropriate age but I'm not!
Avatar n tn got way longer on it- I used to only bleed for 4 days on Aleese, then gradually this increased and due to weight gain and water retention switched to Yasmin...well after a year on that I was bleeding for 8 to 9 days (still bleeding even while taking the 'active' pills) also I started getting cramps and what not and my dr kept saying that should not be happening since you only have a withdrawal bleed...
484167 tn?1210001396 ok i need some help here...i was on yaz for about 10 months when my periods started going hay-wire...like i would get a period in the middle of my cycle and not get my period while taking the"reminder pills"...my dr. gave me yasmin since i guess the level of estrogen is a little stronger...i have been taking it for over a week...i feel pregnant. my body feels just like it did when i was pregnant and i don't remember feeling this way at all when i started the yaz almost a year ago.
Avatar n tn I have just had tests return that show subclinical hypothyroidism. I have been off of Yasmin for a little bit over a year now and once I stopped taking the Yasmin my symptoms started. I am weak, tired, etc. all of the things that come along with hypothyroidism. Is it possible that the Yasmin caused my thyroid to stop producing enough hormones?
Avatar f tn I am a 26 year old woman and i have been using the birth control pill yasmin for the past year and a half. Since then i have been experiencing mood swings and bouts of depression. I have also gone from 138 lbs to 120 lbs, i am 5'6 and 120lbs makes me look as though i am starving,i have very little appetite i have tried tonics to regain the weight but nothing seems to work i am not happy with my weight at all and how i feel. please help!
Avatar n tn I am having trouble getting acnes on my face and my back and my chest mostly during my period or a week after or before my period. I have tried to use proactive but no effects, and I am really having trouble getting rid of these as I am losing my self confidence and my being attractive to my husband I was before.
1747376 tn?1432398345 t had a chance to read through the different questions. After much consideration, I have decided to come off Yasmin after having been on it for the past 10 years. I have been reading up on the side effects of coming off Yasmin and now I am a little concerned. I already struggle with my weight (being insulin resistant also doesn't help) and I have BP disorder.
1747376 tn?1432398345 t had a chance to read through the different questions. After much consideration, I have decided to come off Yasmin after having been on it for the past 10 years. I have been reading up on the side effects of coming off Yasmin and now I am a little concerned. I already struggle with my weight (being insulin resistant also doesn't help) and I have BP disorder.
1747376 tn?1432398345 t had a chance to read through the different questions. After much consideration, I have decided to come off Yasmin after having been on it for the past 10 years. I have been reading up on the side effects of coming off Yasmin and now I am a little concerned. I already struggle with my weight (being insulin resistant also doesn't help) and I have BP disorder.
Avatar f tn I switched from Yasmin to Isabelle after taking Yasmin for 8 years. I am still on Isabelle now, only on my 5th day, but I noticed a change that very first night! I was moody, irritable and extremely irrational. I am not someone who cries at nothing or often at all - but the past 4 days I have been getting upset at the smallest things and close to tears several times a day, for no reason! I have been feeling sick constantly, which is something that never happened when I was on Yasmin.
Avatar f tn Hi I have a question about my 6 years old. She bite her nails and she licks her hand. She feels her hands dry & she licks. She cries a lot. She doesn't listen to me when she cries. I health getting worse. She is fussy eater. She's under weight. I am really concern about her health & habits. I talked to doctor but they don't give me any suggestion to stop her. Could you help me please. I read your comment. My 6 years old have same habit. I want to try chamber cream.
2016556 tn?1328343590 I've had PCOS for 7 years now. I'm currently taking Yasmin. I'm also considering taking reductil in helping me lose some of the weight. Would it be okay to do that while I'm taking Yasmin?
Avatar f tn The birth control helps to keep my periods on track so I have one each month, and the metformin helps with losing weight. Please talk with your doctor and parents so you can start getting treated.
534649 tn?1213315454 I take Yasmin, haven't gained anything since starting it last year. It works well with me.
Avatar f tn it took me 3 years to concieve and only after losing 25lbs. did i concieve my now 2 1/2 year old son! we are now trying to concieve our 2nd! since i have PCOS i saw my OB/GYN and she did an ultrasound of my ovaries and there were no cysts. i am know on metformin that helps with the insulin levels in your body which is one factor of PCOS!
568812 tn?1379165794 Hello, came off implanon last week and once my weight is under control I was thinking of going on yasmin. Have also been recommended to try qlaira. Anyone tried these or any others and what are your opinions of them? Need to weigh up pros and cons! Never used BC pills before but yasmin so far seems the most appealing.